# SDR UHLA2014061300428

- Difficulty date: June 13, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000140
- Aircraft time: 20,165 hours, 12,508 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR WILL NOT INDICATE CLOSED ON STATUS PAGE WHEN CLOSED AND ARMED.  CONFIRMED L2 DOOR CLOSED AND LOCKED IAW AMM 52-12-00.  R & R AFT VISUAL INDICATOR ON L2 DOOR IAW AMM 52-12-22, OPS CHECK GOOD.
